By Topic

An integral equation approach to scattering by dielectric rings

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Van Doeren, R. ; Ohio State University, Columbus, OH, USA

An integral equation method is applied to calculation of the scattering from homogeneous dielectric rings. The fields in the rings are assumed to be independent ofrhoandz. Excellent agreement between the calculated and experimental backscattering cross section is obtained for the case of an axially incident linearly polarized plane wave.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:17 ,  Issue: 3 )